# SDR SIMA990891

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 327.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, FOUND DENTS ON RIGHT FUSELAGE SKIN PANEL STATION 327.5 BETWEEN SL 1620 AND 1622.  CLEANED AREA, CUT OUT DAMAGE, AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATION OF CRACKS.  DEBURRED AND APPLIED ALODINE TO THE CUT OUT EDGES.  FABRICATED A REPAIR DOUBLER .050 THICK.  CLEANED THE DOUBLER AND APPLIED A PROTECTIVE COATING OF ALODINE AND ONE COAT OF EPOXY PRIMER.  APPLIED SEALANT TO DOUBLER AND ATTACHED TO FUSELAGE.  APPLIED SEALANT TO THE DOUBLER EDGE STEP.  APPLIED EPOXY PRIMER AND ONE COAT OF TOP COAT TO THE EXTERIOR SURFACE.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB SRM 53-70-10 PAGE 215 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
